Ask an expert
Question

11 Mar 2010

Tiredness, dieting, insulin levels and contraception
Hi there, I have been on a diet for 5 weeks and I have lost 10kgs and the last 4 weeks have felt great. Its a low-carb diet, no sugar, no fruit juice either, with the aim of getting your insulin levels to not fluctuate. Its worked well for the past 4 weeks, but last week I went back on the Pill(Triphasil). This week I find myself with serious cravings, no weight loss and a sugar level of 6.4 after meals. I thought the diet was a good idea because I developed gestational diabetes in my pregnancy last year. I was fine the last 4 weeks, but the tiredness this week is overwhelming. Could the contraception be triggering this? My sugar level was fine until last week.
Answer 339 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.